# SDR FDEA202408201154

- Difficulty date: August 20, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960300002
- Part serial: FH1244
- Condition: None
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING DOUBLER REPAIR FOUND ON LH CENTER FLAP   LOWER SKIN AT RIB20 ~ 21, TRAILING EDGE-14.5" COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING DOUBLER REPAIR ON LH CENTER FLAP LOWER SKIN AT RIB20~21,   TRAILING EDGE-14.5" WAS EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA   APPROVED DATA: A300-600F SRM 57-50-00-201 PARA.4E, PAGE.217~219, FIG.205. THE REPAIR IS   CATEGORY A AND CLASSIFIED AS MAJOR PER GMM 6-2-100. "MAJOR REPAIR"
